Entanglement monotone derived from Gropver's algorithm

Biham, O, Nielsen, M. A. and Osborne, T. J. (2002) Entanglement monotone derived from Gropver's algorithm. Physical Review A, 65 062312: 062313-1-062313-7. doi:10.1103/PhysRevA.65.062312

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ62358.pdf Full text (open access) application/pdf 90.65KB 4

Author Biham, O
Nielsen, M. A.
Osborne, T. J.
Title Entanglement monotone derived from Gropver's algorithm
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2002
Sub-type Article (original research)
DOI 10.1103/PhysRevA.65.062312
Open Access Status File (Publisher version)
Volume 65
Issue 062312
Start page 062313-1
End page 062313-7
Total pages 7
Editor B Crasemann
Place of publication United States
Publisher American Physical Society
Collection year 2002
Language eng
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 47 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:49:41 EST